# SDR P5CA2025042600030

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 64,117 hours, 7,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPERNUMERARY FLASH LIGHT WILL NOT TEST.( R/R RH SUPERNUMERARY FLASHLIGHT ASSY IAW AMM 20-11-00 AND 25-64-06. OPS CHECK GOOD. DMI 229884 CLOSED. )
